MathSciNet Relay Station
MathSciNet bibliographic data
MR2034548 (2004j:93130) 93E15 (93B36)
Cao, Yong-Yan; Lam, James; Hu, Lisheng Delay-dependent stochastic stability and $H\sb \infty$ analysis for time-delay systems with Markovian jumping parameters. J. Franklin Inst. 340 (2003), no. 6-7, 423–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement